Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Cope's Rule

Paul D. Polly and John Alroy
Science
New Series, Vol. 282, No. 5386 (Oct. 2, 1998), pp. 50-51
Stable URL: http://www.jstor.org/stable/2897758
Page Count: 2
  • More info
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[50]
    [50]
  • Thumbnail: Page 
[51]
    [51]